MAUDE Adverse Event Report: ARTHREX, INC. SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV; ARTHROSCOPIC ACCESSORIES
Model Number SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 13-apr-2026, it was reported by a sales representative via (b)(4) that an ar-3373-4202 sheath is damaged, has a piece missing.Noticed during a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.-visual evaluation revealed no visual damage to the sheath, hf, tap/fen, 2 stopcocks for pano¿ scope.-functional testing was performed, and the device was leaking from the black button.The most likely cause of the reported failure is misuse or mishandling, leading to damage to the black button and leakage.

Brand Name
SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25042804
Report Number1220246-2026-02566
Device Sequence Number9580474
Product Code NBH
UDI-Device Identifier00888867431270
UDI-Public(01)00888867431270(11)251030(10)1849104
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV
Device Catalogue NumberAR-3373-4202
Device Lot Number1849104
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown